# SDR DJFA20181225001

- Difficulty date: December 25, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N370FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500384
- Aircraft time: 2,034 hours, 1,509 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE HAS A RUMBLING VIBRATION WHEN RUNNING.  STARTER GENERATOR LUGS AND SURGES DURING START CYCLE. REMOVED AND REPLACED STARTER GENERATOR. WORK WAS DONE IRT 24-81-01. OPS AND LEAK CHECK GOOD. COMPLIED WITH CMM TASK 05-50-00 FOR UNSCHEDULED GENERATOR CHANGE. NO DEFECTS NOTED. RAN A/C MULTIPLE TIMES WITH NO VIBRATION.
